MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Catalog Number 11996-000091
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control will not request any patient identifying information to be in accordance with regulation (eu) 2016/679 of the european parliament and of the council.Physio-control contacted the customer to request additional information on the patient.The customer informed physio-control that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.   the electrodes used during reported event are not available for evaluation.
 
Event or Problem Description
A customer contacted physio-control to report that their defibrillation electrodes did not work during intervention on a patient.In this state the device may not be able to provide defibrillation therapy if it were needed.This issue is patient related; however there was no adverse patient outcome reported.

Brand Name
EDGE SYSTEM ELECTRODES
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11576247
Report Number0003015876-2021-00645
Device Sequence Number11662492
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000091
Device Lot Number019932
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1